# SDR 2008UALA00719

- Difficulty date: February 8, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 33,363 hours, 12,575 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DEBRIEFED WITH FLT CREW, CAPT WAS FLYING AIRCRAFT AND AT TOUCH DOWN (MAIN LANDING GEAR WAS ON RUNWAY) CAPT RELAXED STICK TO NEUTRAL AND THEN AIRCRAFT NOSE AGGRESSIVELY PITCHED UP.  UNKNOWN (UNABLE TO DUPLICATE- POST FLIGHT).  NO INFO ON PFR, NO HISTORY ON PREVIOUS FLIGHTS, AFS TEST OK, ADR 1, 2, 3, OK.  EFCS 1, 2 TEST OK, LAND TEST OK, ELAC1 REPLACED 1-07-08.AOA TEST OK ALL USING CF DS TEST.  COULD NOT DUPLICATE, TEST FLIGHT = REQUEST DIAGNOSTICS AS FOLLOWS:  AT LEAST 3 LANDINGS (MAY BE TOUCH & GO) WITH CAPT IN CONTROL, F/O IN CONTROL AND FULL AP 1+2 AUTO LAND TO DETERMINE IF FAULT IS PRESENT.  RESULTS:  ALL CHECKS INCLUDING 3 LANDINGS WERE SATISFACTORY.  NO PITCH-UPS NOTICED.  SUCCESSFUL TEST FLIGHT - NO REPEATS.
